# SDR YENA2024103001413

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 84,363 hours, 31,635 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080409
- Part serial: RTA4B15777
- Condition: Failed
- Location: Wx Radar
- Part time: 56,486 hours, 20,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2751, TPA-SJU. (AIRCRAFT DIVERTED TO FLL) 'WX RADAR INTERMITTENT. FAILED 3 TIMES, JUST STOPPED PAINTING AND NO INDICATIONS, NO ECAMS; REMOVED AND REPLACED R.T.  I.A.W AMM 34-41-33, NO FAULTS NOTED.'
